IBUPROFEN- ibuprofen tablet
Solubilized Ibuprofen equal to
200 mg ibuprofen (NSAID)*
(present as the free acid and potassium salt)
* nonsteroidal anti-inflammatory drug
Colloidal silicon dioxide, croscarmellose sodium, iron oxice red, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, pregelatinized starch, talc, titanium dioxide
DO NOT TAKE MORE THAN DIRECTED
THE SMALLEST EFFECTIVE DOSE SHOULD BE USED
Adults and children 12 years and over:
Children under 12 years:
Temporarily relieves minor aches and pain due to :
Temporarily reduces fever
Allergy alert: Ibuprofen may cause a severe allergy reaction, especially in people allergic to aspirin.
Symptoms may include:
If an allergic reaction occurs, stop use and seek medical help right away.
Stomach bleeding warning: This product contains a NSAID, which may cause severe stomach bleeding. The chance is higher if you:
are age 60 or older
have bad stomach ulcers or bleeding problems
take a blood thinning (anticoagulant) or steroid drug
take other drugs containing prescription NSAIDs (aspirin, ibuprofen, naproxen, or others)
have 3 or more alcoholic drinks every day while using this product
the more or for a longer time than directed
Heart attack and stroke warning: NSAID's except aspirin increases the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or longer than directed.
|Labeler - WALGREENS (008965063)|
|Registrant - TIME CAP LABORATORIES, INC (037052099)|
|Time-Cap Labs, Inc||037052099||repack(0363-9600)|
|MARKSANS PHARMA LIMITED||925822975||manufacture(0363-9600)|
© 2020 FDA.report
This site is not affiliated with or endorsed by the FDA.